Alert archive / Michigan / Beach Hazards Statements in 2013
Beach Hazards Statement 6, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this beach hazards statement at Jul 18, 2013, 1:10 PM EDT for 6 counties in Michigan. It took effect at Jul 18, 2013, 8:00 PM EDT. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Jul 18, 2013, 1:10 PM EDT (17:10 UTC)
- In effect from
- Jul 18, 2013, 8:00 PM EDT
- Expired
- Jul 19, 2013, 11:00 PM EDT
- In force
- 27 hr
- Issued by
- NWS Grand Rapids, MI
Counties Allegan County, MI, Mason County, MI, Muskegon County, MI, Oceana County, MI, Ottawa County, MI, Van Buren County, MI
The radar
The Grand Rapids radar (KGRR), 60 km from the middle of the area, began a volume at 17:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 5.2 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 802 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 1214 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
611 WHUS43 KGRR 181710 CFWGRR LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 110 PM EDT THU JUL 18 2013 MIZ037-043-050-190115- /O.NEW.KGRR.BH.S.0006.130719T0000Z-130720T0300Z/ MASON-OCEANA-MUSKEGON- INCLUDING THE BEACHES OF...LAKE MICHIGAN RECREATION AREA... LUDINGTON STATE PARK...STEARNS PARK...CHARLES MEARS STATE PARK... SILVER LAKE STATE PARK...BENONA TOWNSHIP PARK... CLAYBANKS TOWNSHIP PARK...MUSKEGON STATE PARK... PJ HOFFMASTER STATE PARK...DUCK LAKE STATE PARK... PERE MARQUETTE PARK...MEINERT PARK 110 PM EDT THU JUL 18 2013 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A BEACH HAZARDS STATEMENT FOR DANGEROUS SWIMMING CONDITIONS...WHICH IS IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH FRIDAY EVENING. * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * STRONG STRUCTURAL CURRENTS...EXPECTED. * STRONG LONGSHORE CURRENTS...EXPECTED. * RIP CURRENTS...POSSIBLE. * LOCATION...BEACHES FROM MUSKEGON TO MANISTEE. PERE MARQUETTE PARK IN MUSKEGON NEAR THE SOUTH PIER WILL BE PARTICULARLY HAZARDOUS DUE TO A STRONG STRUCTURAL CURRENT FLOWING OUTWARD ALONG THE PIER. * OVERVIEW/POTENTIAL IMPACTS...SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 MPH THIS EVENING AND CONTINUE THROUGH FRIDAY. WAVES WILL BUILD TO 3 TO 6 FEET TONIGHT AND CONTINUE FRIDAY. THE HOT TEMPERATURES COMBINED WITH WATER TEMPERATURES IN THE 70S WILL ATTRACT A HIGH NUMBER OF PEOPLE TO SWIM IN LAKE MICHIGAN. IT IS THEREFORE CRITICAL IN THIS SITUATION THAT BEACH GOERS ARE MADE AWARE OF THE HIGH SWIM HAZARD RISK FOR TONIGHT AND FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE SURE OF YOUR SWIMMING ABILITY. CHILDREN SHOULD NOT ENTER THE WATER UNSUPERVISED AND WITHOUT A CERTIFIED FLOTATION DEVICE. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. PAY ATTENTION TO FLAGS AND SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD STATIONS. HIGH WAVE ACTION ALONE CAN MAKE SWIMMING DIFFICULT ON DAYS SUCH AS THIS. INCOMING WAVES IN RAPID SUCCESSION CAN TIRE A SWIMMER QUICKLY. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN SWEEP YOU OUT LAKEWARD ALONG THE PIER STRUCTURE. A LONGSHORE CURRENT IS A LAKE CURRENT THAT MOVES PARALLEL TO SHORE. LONGSHORE CURRENTS CAN BE STRONG ENOUGH TO PREVENT SWIMMERS FROM BEING ABLE TO KEEP THEIR FEET ON THE BOTTOM... MAKING IT DIFFICULT TO RETURN TO SHORE. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU OUT LAKEWARD. PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW BEACH HAZARDS STATEMENT... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS && $$ MIZ056-064-071-190115- /O.NEW.KGRR.BH.S.0006.130719T1200Z-130720T0300Z/ OTTAWA-ALLEGAN-VAN BUREN- INCLUDING THE BEACHES OF...GRAND HAVEN STATE PARK...KIRK PARK... TUNNEL PARK...HOLLAND STATE PARK...OVAL BEACH...WEST SIDE PARK... SAUGATUCK DUNES STATE PARK...DOUGLAS BEACH...NORTH BEACH... SOUTH BEACH...VAN BUREN STATE PARK 110 PM EDT THU JUL 18 2013 ...BEACH HAZARDS STATEMENT IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A BEACH HAZARDS STATEMENT FOR DANGEROUS SWIMMING CONDITIONS...WHICH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING. * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * STRONG STRUCTURAL CURRENTS...EXPECTED. * STRONG LONGSHORE CURRENTS...EXPECTED. * RIP CURRENTS...POSSIBLE. * LOCATION...BEACHES FROM ST. JOSEPH TO GRAND HAVEN. SOUTH BEACH IN SOUTH HAVEN AND GRAND HAVEN STATE PARK NEAR THE SOUTH PIERS WILL BE PARTICULARLY HAZARDOUS DUE TO A STRONG STRUCTURAL CURRENT FLOWING OUTWARD ALONG THE PIERS. * OVERVIEW/POTENTIAL IMPACTS...SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 MPH EARLY FRIDAY MORNING AND WAVES WILL BUILD TO 3 TO 6 FEET. THE HOT TEMPERATURES COMBINED WITH WATER TEMPERATURES IN THE 70S WILL ATTRACT A HIGH NUMBER OF PEOPLE TO SWIM IN LAKE MICHIGAN. IT IS THEREFORE CRITICAL IN THIS SITUATION THAT BEACH GOERS ARE MADE AWARE OF THE HIGH SWIM HAZARD RISK FOR FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE SURE OF YOUR SWIMMING ABILITY. CHILDREN SHOULD NOT ENTER THE WATER UNSUPERVISED AND WITHOUT A CERTIFIED FLOTATION DEVICE. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. PAY ATTENTION TO FLAGS AND SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD STATIONS. HIGH WAVE ACTION ALONE CAN MAKE SWIMMING DIFFICULT ON DAYS SUCH AS THIS. INCOMING WAVES IN RAPID SUCCESSION CAN TIRE A SWIMMER QUICKLY. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN SWEEP YOU OUT LAKEWARD ALONG THE PIER STRUCTURE. A LONGSHORE CURRENT IS A LAKE CURRENT THAT MOVES PARALLEL TO SHORE. LONGSHORE CURRENTS CAN BE STRONG ENOUGH TO PREVENT SWIMMERS FROM BEING ABLE TO KEEP THEIR FEET ON THE BOTTOM... MAKING IT DIFFICULT TO RETURN TO SHORE. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU OUT LAKEWARD. PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW BEACH HAZARDS STATEMENT... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS && $$ MEADE WEATHER.GOV/GRR
3 follow-up statements
205 WHUS43 KGRR 182020 CFWGRR LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 420 PM EDT THU JUL 18 2013 MIZ037-043-050-190430- /O.CON.KGRR.BH.S.0006.130719T0000Z-130720T0300Z/ MASON-OCEANA-MUSKEGON- INCLUDING THE BEACHES OF...LAKE MICHIGAN RECREATION AREA... LUDINGTON STATE PARK...STEARNS PARK...CHARLES MEARS STATE PARK... SILVER LAKE STATE PARK...BENONA TOWNSHIP PARK... CLAYBANKS TOWNSHIP PARK...MUSKEGON STATE PARK... PJ HOFFMASTER STATE PARK...DUCK LAKE STATE PARK... PERE MARQUETTE PARK...MEINERT PARK 420 PM EDT THU JUL 18 2013 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 8 PM EDT THIS EVENING THROUGH FRIDAY EVENING... * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * STRONG STRUCTURAL CURRENTS...EXPECTED. * STRONG LONGSHORE CURRENTS...EXPECTED. * RIP CURRENTS...POSSIBLE. * LOCATION...BEACHES FROM MUSKEGON TO MANISTEE. PERE MARQUETTE PARK IN MUSKEGON NEAR THE SOUTH PIER WILL BE PARTICULARLY HAZARDOUS DUE TO A STRONG STRUCTURAL CURRENT FLOWING OUTWARD ALONG THE PIER. * OVERVIEW/POTENTIAL IMPACTS...SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 MPH THIS EVENING AND CONTINUE THROUGH FRIDAY. WAVES WILL BUILD TO 3 TO 6 FEET TONIGHT AND CONTINUE FRIDAY. THE HOT TEMPERATURES COMBINED WITH WATER TEMPERATURES IN THE 70S WILL ATTRACT A HIGH NUMBER OF PEOPLE TO SWIM IN LAKE MICHIGAN. IT IS THEREFORE CRITICAL IN THIS SITUATION THAT BEACH GOERS ARE MADE AWARE OF THE HIGH SWIM HAZARD RISK FOR TONIGHT AND FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE SURE OF YOUR SWIMMING ABILITY. CHILDREN SHOULD NOT ENTER THE WATER UNSUPERVISED AND WITHOUT A CERTIFIED FLOTATION DEVICE. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. PAY ATTENTION TO FLAGS AND SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD STATIONS. HIGH WAVE ACTION ALONE CAN MAKE SWIMMING DIFFICULT ON DAYS SUCH AS THIS. INCOMING WAVES IN RAPID SUCCESSION CAN TIRE A SWIMMER QUICKLY. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN SWEEP YOU OUT LAKEWARD ALONG THE PIER STRUCTURE. A LONGSHORE CURRENT IS A LAKE CURRENT THAT MOVES PARALLEL TO SHORE. LONGSHORE CURRENTS CAN BE STRONG ENOUGH TO PREVENT SWIMMERS FROM BEING ABLE TO KEEP THEIR FEET ON THE BOTTOM... MAKING IT DIFFICULT TO RETURN TO SHORE. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU OUT LAKEWARD. PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW BEACH HAZARDS STATEMENT... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS && $$ MIZ056-064-071-190430- /O.CON.KGRR.BH.S.0006.130719T1200Z-130720T0300Z/ OTTAWA-ALLEGAN-VAN BUREN- INCLUDING THE BEACHES OF...GRAND HAVEN STATE PARK...KIRK PARK... TUNNEL PARK...HOLLAND STATE PARK...OVAL BEACH...WEST SIDE PARK... SAUGATUCK DUNES STATE PARK...DOUGLAS BEACH...NORTH BEACH... SOUTH BEACH...VAN BUREN STATE PARK 420 PM EDT THU JUL 18 2013 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING... * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * STRONG STRUCTURAL CURRENTS...EXPECTED. * STRONG LONGSHORE CURRENTS...EXPECTED. * RIP CURRENTS...POSSIBLE. * LOCATION...BEACHES FROM ST. JOSEPH TO GRAND HAVEN. SOUTH BEACH IN SOUTH HAVEN AND GRAND HAVEN STATE PARK NEAR THE SOUTH PIERS WILL BE PARTICULARLY HAZARDOUS DUE TO A STRONG STRUCTURAL CURRENT FLOWING OUTWARD ALONG THE PIERS. * OVERVIEW/POTENTIAL IMPACTS...SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 MPH EARLY FRIDAY MORNING AND WAVES WILL BUILD TO 3 TO 6 FEET. THE HOT TEMPERATURES COMBINED WITH WATER TEMPERATURES IN THE 70S WILL ATTRACT A HIGH NUMBER OF PEOPLE TO SWIM IN LAKE MICHIGAN. IT IS THEREFORE CRITICAL IN THIS SITUATION THAT BEACH GOERS ARE MADE AWARE OF THE HIGH SWIM HAZARD RISK FOR FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE SURE OF YOUR SWIMMING ABILITY. CHILDREN SHOULD NOT ENTER THE WATER UNSUPERVISED AND WITHOUT A CERTIFIED FLOTATION DEVICE. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. PAY ATTENTION TO FLAGS AND SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD STATIONS. HIGH WAVE ACTION ALONE CAN MAKE SWIMMING DIFFICULT ON DAYS SUCH AS THIS. INCOMING WAVES IN RAPID SUCCESSION CAN TIRE A SWIMMER QUICKLY. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN SWEEP YOU OUT LAKEWARD ALONG THE PIER STRUCTURE. A LONGSHORE CURRENT IS A LAKE CURRENT THAT MOVES PARALLEL TO SHORE. LONGSHORE CURRENTS CAN BE STRONG ENOUGH TO PREVENT SWIMMERS FROM BEING ABLE TO KEEP THEIR FEET ON THE BOTTOM... MAKING IT DIFFICULT TO RETURN TO SHORE. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU OUT LAKEWARD. PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW BEACH HAZARDS STATEMENT... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS && $$ WEATHER.GOV/GRR
086 WHUS43 KGRR 190711 CFWGRR LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 311 AM EDT FRI JUL 19 2013 MIZ037-043-050-191515- /O.CON.KGRR.BH.S.0006.000000T0000Z-130720T0300Z/ MASON-OCEANA-MUSKEGON- INCLUDING THE BEACHES OF...LAKE MICHIGAN RECREATION AREA... LUDINGTON STATE PARK...STEARNS PARK...CHARLES MEARS STATE PARK... SILVER LAKE STATE PARK...BENONA TOWNSHIP PARK... CLAYBANKS TOWNSHIP PARK...MUSKEGON STATE PARK... PJ HOFFMASTER STATE PARK...DUCK LAKE STATE PARK... PERE MARQUETTE PARK...MEINERT PARK 311 AM EDT FRI JUL 19 2013 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * STRONG STRUCTURAL CURRENTS...EXPECTED. * STRONG LONGSHORE CURRENTS...EXPECTED. * RIP CURRENTS...POSSIBLE. * LOCATION...BEACHES FROM MUSKEGON TO MANISTEE. PERE MARQUETTE PARK IN MUSKEGON NEAR THE SOUTH PIER WILL BE PARTICULARLY HAZARDOUS DUE TO A STRONG STRUCTURAL CURRENT FLOWING OUTWARD ALONG THE PIER. * OVERVIEW/POTENTIAL IMPACTS...SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 30 MPH TODAY. WAVE HEIGHTS OF 3 TO 7 FEET TODAY. THE HOT TEMPERATURES COMBINED WITH WATER TEMPERATURES IN THE 70S WILL ATTRACT A HIGH NUMBER OF PEOPLE TO SWIM IN LAKE MICHIGAN. IT IS THEREFORE CRITICAL IN THIS SITUATION THAT BEACH GOERS ARE MADE AWARE OF THE HIGH SWIM HAZARD RISK FOR TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE SURE OF YOUR SWIMMING ABILITY. CHILDREN SHOULD NOT ENTER THE WATER UNSUPERVISED AND WITHOUT A CERTIFIED FLOTATION DEVICE. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. PAY ATTENTION TO FLAGS AND SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD STATIONS. HIGH WAVE ACTION ALONE CAN MAKE SWIMMING DIFFICULT ON DAYS SUCH AS THIS. INCOMING WAVES IN RAPID SUCCESSION CAN TIRE A SWIMMER QUICKLY. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN SWEEP YOU OUT LAKEWARD ALONG THE PIER STRUCTURE. A LONGSHORE CURRENT IS A LAKE CURRENT THAT MOVES PARALLEL TO SHORE. LONGSHORE CURRENTS CAN BE STRONG ENOUGH TO PREVENT SWIMMERS FROM BEING ABLE TO KEEP THEIR FEET ON THE BOTTOM... MAKING IT DIFFICULT TO RETURN TO SHORE. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU OUT LAKEWARD. PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW BEACH HAZARDS STATEMENT... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS && $$ MIZ056-064-071-191515- /O.CON.KGRR.BH.S.0006.130719T1200Z-130720T0300Z/ OTTAWA-ALLEGAN-VAN BUREN- INCLUDING THE BEACHES OF...GRAND HAVEN STATE PARK...KIRK PARK... TUNNEL PARK...HOLLAND STATE PARK...OVAL BEACH...WEST SIDE PARK... SAUGATUCK DUNES STATE PARK...DOUGLAS BEACH...NORTH BEACH... SOUTH BEACH...VAN BUREN STATE PARK 311 AM EDT FRI JUL 19 2013 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH THIS EVENING... * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * STRONG STRUCTURAL CURRENTS...EXPECTED. * STRONG LONGSHORE CURRENTS...EXPECTED. * RIP CURRENTS...POSSIBLE. * LOCATION...BEACHES FROM ST. JOSEPH TO GRAND HAVEN. SOUTH BEACH IN SOUTH HAVEN AND GRAND HAVEN STATE PARK NEAR THE SOUTH PIERS WILL BE PARTICULARLY HAZARDOUS DUE TO A STRONG STRUCTURAL CURRENT FLOWING OUTWARD ALONG THE PIERS. * OVERVIEW/POTENTIAL IMPACTS...SOUTHWEST WINDS 15 TO 25 MPH TODAY WITH WAVES BUILDING TO 3 TO 6 FEET. THE HOT TEMPERATURES COMBINED WITH WATER TEMPERATURES IN THE 70S WILL ATTRACT A HIGH NUMBER OF PEOPLE TO SWIM IN LAKE MICHIGAN. IT IS THEREFORE CRITICAL IN THIS SITUATION THAT BEACH GOERS ARE MADE AWARE OF THE HIGH SWIM HAZARD RISK FOR TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE SURE OF YOUR SWIMMING ABILITY. CHILDREN SHOULD NOT ENTER THE WATER UNSUPERVISED AND WITHOUT A CERTIFIED FLOTATION DEVICE. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. PAY ATTENTION TO FLAGS AND SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD STATIONS. HIGH WAVE ACTION ALONE CAN MAKE SWIMMING DIFFICULT ON DAYS SUCH AS THIS. INCOMING WAVES IN RAPID SUCCESSION CAN TIRE A SWIMMER QUICKLY. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN SWEEP YOU OUT LAKEWARD ALONG THE PIER STRUCTURE. A LONGSHORE CURRENT IS A LAKE CURRENT THAT MOVES PARALLEL TO SHORE. LONGSHORE CURRENTS CAN BE STRONG ENOUGH TO PREVENT SWIMMERS FROM BEING ABLE TO KEEP THEIR FEET ON THE BOTTOM... MAKING IT DIFFICULT TO RETURN TO SHORE. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU OUT LAKEWARD. PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW BEACH HAZARDS STATEMENT... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS && $$ WEATHER.GOV/GRR
089 WHUS43 KGRR 191939 CFWGRR LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 339 PM EDT FRI JUL 19 2013 MIZ037-043-050-056-064-071-200300- /O.CON.KGRR.BH.S.0006.000000T0000Z-130720T0300Z/ MASON-OCEANA-MUSKEGON-OTTAWA-ALLEGAN-VAN BUREN- INCLUDING THE BEACHES OF...LAKE MICHIGAN RECREATION AREA... LUDINGTON STATE PARK...STEARNS PARK...CHARLES MEARS STATE PARK... SILVER LAKE STATE PARK...BENONA TOWNSHIP PARK... CLAYBANKS TOWNSHIP PARK...MUSKEGON STATE PARK... PJ HOFFMASTER STATE PARK...DUCK LAKE STATE PARK... PERE MARQUETTE PARK...MEINERT PARK...GRAND HAVEN STATE PARK... KIRK PARK...TUNNEL PARK...HOLLAND STATE PARK...OVAL BEACH... WEST SIDE PARK...SAUGATUCK DUNES STATE PARK...DOUGLAS BEACH... NORTH BEACH...SOUTH BEACH...VAN BUREN STATE PARK 339 PM EDT FRI JUL 19 2013 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 11 PM EDT THIS EVENING... * HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED. * STRONG STRUCTURAL CURRENTS...EXPECTED. * STRONG LONGSHORE CURRENTS...EXPECTED. * RIP CURRENTS...POSSIBLE. * LOCATION...BEACHES FROM MUSKEGON TO MANISTEE. PERE MARQUETTE PARK IN MUSKEGON NEAR THE SOUTH PIER WILL BE PARTICULARLY HAZARDOUS DUE TO A STRONG STRUCTURAL CURRENT FLOWING OUTWARD ALONG THE PIER. * OVERVIEW/POTENTIAL IMPACTS...SOUTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS UP TO 40 MPH THROUGH THIS EVENING. WAVE HEIGHTS OF 3 TO 7 FEET THROUGH THIS EVENING. THE HOT TEMPERATURES COMBINED WITH WATER TEMPERATURES IN THE 70S WILL ATTRACT A HIGH NUMBER OF PEOPLE TO SWIM IN LAKE MICHIGAN. IT IS CRITICAL IN THIS SITUATION THAT BEACH GOERS ARE MADE AWARE OF THE HIGH SWIM HAZARD RISK THAT EXISTS THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE SURE OF YOUR SWIMMING ABILITY. CHILDREN SHOULD NOT ENTER THE WATER UNSUPERVISED AND WITHOUT A CERTIFIED FLOTATION DEVICE. CAUTION SHOULD BE USED WHEN IN OR NEAR THE WATER. PAY ATTENTION TO FLAGS AND SIGNS POSTED NEAR BEACH ACCESS POINTS AND LIFEGUARD STATIONS. HIGH WAVE ACTION ALONE CAN MAKE SWIMMING DIFFICULT ON DAYS SUCH AS THIS. INCOMING WAVES IN RAPID SUCCESSION CAN TIRE A SWIMMER QUICKLY. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN SWEEP YOU OUT LAKEWARD ALONG THE PIER STRUCTURE. A LONGSHORE CURRENT IS A LAKE CURRENT THAT MOVES PARALLEL TO SHORE. LONGSHORE CURRENTS CAN BE STRONG ENOUGH TO PREVENT SWIMMERS FROM BEING ABLE TO KEEP THEIR FEET ON THE BOTTOM... MAKING IT DIFFICULT TO RETURN TO SHORE. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU OUT LAKEWARD. PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE NEW BEACH HAZARDS STATEMENT... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS && $$ WEATHER.GOV/GRANDRAPIDS
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this beach hazards statement went out at Jul 18, 7:45 AM EDT, 5 hours 25 minutes earlier.
Area forecast discussion, Jul 18, 7:45 AM EDT, 5 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
745 AM EDT THU JUL 18 2013
LATEST UPDATE...
AVIATION
.SYNOPSIS...
ISSUED AT 329 AM EDT THU JUL 18 2013
ANOTHER HOT AND HUMID DAY IS EXPECTED TODAY WITH A GOOD DEAL OF
SUNSHINE. TEMPERATURES IN THE 90S AND MOIST AIR WILL PRODUCE HEAT
INDICES OF AROUND 100 DEGREES. AS HAS BEEN THE CASE THE LAST COUPLE
OF DAYS...A FEW SHOWERS/STORMS WILL BE POSSIBLE ACROSS EASTERN AREAS
IN THE AFTERNOON AND EVENING HOURS.
A MUCH BETTER CHANCE FOR THUNDERSTORMS WILL COME FRIDAY AFTERNOON
AND FRIDAY NIGHT AS A COLD FRONT PUSHES THROUGH THE AREA. SOME OF
THESE STORMS COULD BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL
THE MAIN THREATS. COOLER AND DRIER AIR WILL FILTER IN ACROSS THE
AREA FOR THE UPCOMING WEEKEND.
&&
.SHORT TERM...(TODAY THROUGH SATURDAY)
ISSUED AT 329 AM EDT THU JUL 18 2013
THE MAIN CONCERNS WITH THE SHORT TERM FCST PERIOD REMAIN THE HEAT
AND CONVECTION/SEVERE POTENTIAL ON FRIDAY AND FRIDAY NIGHT WITH THE
PASSAGE OF A STRONGER COLD FRONT. NO REAL CHANGES HAVE BEEN MADE TO
THE FCST. THE HEAT ADVISORY WILL CONTINUE AS IS.
TODAY WILL BE A VERY SIMILAR DAY COMPARED TO THE LAST COUPLE OF DAYS
WE HAVE SEEN ACROSS THE CWFA. THIS IS EVEN THE CASE AS THE ANOMALOUS
UPPER RIDGE THAT WAS IN PLACE IS NOW STARTING TO BE FLATTENED BY THE
LOWER HEIGHTS AND ENERGY ACROSS CANADA. H850 TEMPS ARE ALMOST
IDENTICAL AROUND 20C AGAIN TODAY. WITH A SIMILAR SW FLOW IN THE
LOWER LEVELS AND PLENTY OF SUNSHINE...WE SHOULD HIT MAXES OF LOWER
TO MID 90S FOR MOST OF THE AREA. DEW POINTS EXPECTED TO BE IN THE
LOWER 70S AGAIN WILL PRODUCE HEAT INDICES AROUND 100F GIVE OR TAKE A
COUPLE OF DEGREES. THUS THE HEAT ADVISORY STILL LOOKS GOOD FOR ALL
OF THE AREA TODAY.
A FEW SHOWERS/STORM WILL BECOME POSSIBLE AFTER NOON TODAY AS A GOOD
DEAL OF INSTABILITY BUILDS ONCE AGAIN. ML CAPES OF 2000-LOCALLY 4000
J/KG WILL DEVELOP. THE DEVELOPING TEMP DIFFERENCE NEAR THE LAKES
WILL ONCE AGAIN SET UP THE MESOSCALE PRESSURE PATTERN SIMILAR TO THE
LAST COUPLE OF DAYS. A SFC TROUGH WILL DEVELOP ACROSS THE ERN HALF
OF THE CWFA...ALLOWING ISOLATED CONVECTION TO FIRE. IT STILL APPEARS
THAT DEEP LAYER SHEAR WILL INCREASE SLIGHTLY LATER THAT ANYTHING
STILL GOING THIS AFTERNOON WILL HAVE A LITTLE BETTER CHANCE OF
ORGANIZING.
WE WILL SEE THE DIURNAL CONVECTION MOVE OUT/DISSIPATE THIS EVENING
ONCE AGAIN. THE DIFFERENCE TONIGHT IS THAT WE SEE THE UPPER JET INCH
CLOSER TO THE AREA...AND THUS ANY SHORT WAVES EMBEDDED IN IT. WITH
THIS...THE LLJ WILL BE A BIT CLOSER AND THE MOISTURE TRANSPORT WILL
BE INCREASING UP NORTH LATE. WE EXPECT MOST ALL OF THE CONVECTION TO
BE NORTH OF THE AREA AT THE NOSE OF THE LLJ AND AT THE MAX OF THE
MOISTURE TRANSPORT...BUT THERE IS ENOUGH OF A CHANCE TO KEEP THE CHC
IN ALL NIGHT TONIGHT UP NORTH.
FRI/FRI EVENING WILL BE THE MOST INTERESTING DAY OF THE PERIOD. WE
ARE STILL EXPECTING THE SFC FRONT TO MOVE FROM LAKE SUPERIOR AT 12Z
FRI TO CENTRAL LOWER BY 00Z SAT. A 100 KNOT UPPER LEVEL JET IS STILL
EXPECTED TO SHIFT SE...JUST EAST OF THE AREA PUTTING THE AREA UNDER
THE RRQ OF THE JET. STRONG SFC CONVERGENCE WILL BE PRESENT AHEAD OF
THE FRONT. ALL OF THESE DYNAMICS WILL BE PUSHING INTO QUITE AN
UNSTABLE AIR MASS WHERE ML CAPES COULD BE DOWN AS LOW IF NOT LOWER
THAN 2500 J/KG DURING PEAK HEATING. THIS COMES AS SRN AREAS WILL SEE
ONE MORE POTENTIAL DAY AROUND 90 AND DEW POINTS IN THE 70S. WE
EXPECT FAIRLY WIDESPREAD STORM DEVELOPMENT ALONG THIS FRONT AS IT
PUSHES DOWN INTO THE CWFA.
THE SPC DAY 2 OUTLOOK STILL LOOKS GOOD AS THE POTENTIAL FOR THESE
STORMS TO ORGANIZE IS DEFINITELY STILL THERE. THICK CAPES HIGH UP
STILL SUPPORTS LARGE HAIL...AND STRENGTHENING MID LEVEL WINDS AND
UNI-DIRECTIONAL PROFILES STILL SUPPORT WIND DAMAGE. WE CAN NOT RULE
OUT A TORNADO WITH DECENT LOW LEVEL SHEAR AND DECENT HELICITY
PRESENT IN THE LOWEST LEVELS.
THIS ALL SHOULD PUSH OUT BY 12Z SAT AND ALLOW DRIER AND COOLER AIR
TO PUSH IN FOR THE DAY ON SAT.
.LONG TERM...(SATURDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 329 AM EDT THU JUL 18 2013
THE PERIOD WILL START OFF WITH A COLD AIR ADVECTION ACROSS SOUTHWEST
LOWER MI AS HIGH PRESSURE TRACKS EAST SOUTHEASTWARD THROUGH THE
GREAT LAKES REGION. THIS WILL RESULT IN MORE SEASONABLE
TEMPERATURES AND DRY WEATHER.
ON THE BACKSIDE OF THE HIGH...THE RETURN FLOW WILL FEATURE A LOW
LEVEL JET SUN NIGHT AND WARM AIR ADVECTION. WITH SOME INSTABILITY
SHOWING UP BY 12Z MON...WILL FEATURE LOW POPS FOR THUNDERSTORMS
STARTING SUN NIGHT. THE SURFACE WARM FRONT MAKES LITTLE PROGRESS
NORTH AS WE GO THROUGH MON AND TUE. THUS WITH MOISTURE FROM THE
GULF OVERRIDING THE SURFACE BOUNDARY SOME ELEVATED THUNDERSTORM
ACTIVITY WILL BE POSSIBLE. THE FORCING LOOKS WEAK AND THE
INSTABILITY LIMITED THROUGH THE PERIOD SO WILL KEEP POPS LOW AT
THIS TIME. GFS SHOWS SOME BETTER INSTABILITY BY WED...PERHAPS MORE
WIDESPREAD THUNDERSTORM ACTIVITY BY THEN.
IT APPEARS UNLIKELY THAT WE WILL SEE A HEAT WAVE EARLY NEXT WEEK AS
ALL MODELS SHOW A THERMAL TROUGH OVER THE REGION.
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING)
ISSUED AT 724 AM EDT THU JUL 18 2013
THE ATMOSPHERE BECOMES UNSTABLE AGAIN THIS AFTERNOON. CONDITIONS
FAVOR KJXN TO PERHAPS SEE A THUNDERSTORM THIS AFTERNOON OR EVENING. I
ADDED THIS TO THE FORECAST. WILL NEED TO MONITOR THIS FOR THE
OTHER TAF SITES. OTHERWISE VFR IS EXPECTED INTO THE EVENING.
LATER TONIGHT AS THE FRONT PUSHES IN OUR DIRECTION THE MOISTURE
WILL INCREASE PERHAPS LEADING WIDESPREA MVFR FOG. THE BULK OF THE
STORMS WILL HOLD OFF TIL AFTER 12Z FRI.
&&
.MARINE...
ISSUED AT 329 AM EDT THU JUL 18 2013
NO MARINE ISSUES FOR THE FIRST 12 HOURS...HOWEVER CONDITIONS WILL
DETERIORATE BEGINNING TONIGHT AND THEN LAST THROUGH FRI. WINDS WILL
INCREASE BEGINNING LATER TODAY...AND COULD HIT SMALL CRAFT
CONDITIONS AS EARLY AS TONIGHT ACROSS THE NRN SECTION OF THE
NEARSHORE WATERS. AFTER COLLABORATING WITH SURROUNDING MARINE
OFFICES...WE WILL BE HOLDING OFF ON ISSUING ANY HEADLINES FOR NOW.
ANOTHER PERIOD OF CONCERN WILL BE ON SAT. WE WILL BE SEEING COOLER
AIR MOVING IN ALONG WITH HIGH PRESSURE. THIS TRANSITION IS USUALLY A
DECENT SETUP FOR SOME ENHANCED WINDS AND WAVES...AND THIS COULD
OCCUR ON SAT.
&&
.HYDROLOGY...
ISSUED AT 329 AM EDT THU JUL 18 2013
MAIN HYDROLOGY FOCUS WILL BE CENTERED AROUND THE RAINFALL THAT IS
LIKELY FROM FRI INTO FRI NIGHT. ALREADY JUICY AIR MASS WILL BECOME A
BIT MORE MOIST AS THE FRONT APPROACHES AND MOISTURE POOLS.
PRECIPITABLE WATER INCREASES TO ALMOST 2.00 INCHES JUST AHEAD OF THE
FRONT. BASIN AVERAGES ARE LOOKING LIKE THEY SHOULD BE BETWEEN A
QUARTER AND THREE QUARTERS OF AN INCH. THERE COULD BE SOME HIGHER
TOTALS AND SOME POSSIBLE NUISANCE FLOODING WHERE STORMS COULD TRAIN
OVER THE SAME AREA FOR A COUPLE OF HOURS AS THE FRONT SINKS SLOWLY
SOUTH.
&&
.GRR WATCHES/WARNINGS/ADVISORIES...
MI...HEAT ADVISORY UNTIL 8 PM EDT FRIDAY FOR MIZ046-051-052-056>059-
064>067-071>074.
HEAT ADVISORY UNTIL MIDNIGHT EDT TONIGHT FOR MIZ037>040-043>045-
050.
LM...NONE.
&&
SYNOPSIS...NJJ
SHORT TERM...NJJ
LONG TERM...MJS
AVIATION...MJS
HYDROLOGY...NJJ
MARINE...NJJHazardous weather outlook, Jul 18, 5:32 AM EDT, 7 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 532 AM EDT THU JUL 18 2013 MIZ037>040-043>046-050>052-056>059-064>067-071>074-190945- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 532 AM EDT THU JUL 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT HEAT INDEX WILL ONCE AGAIN CLIMB TO AROUND 100 DEGREES DURING THE AFTERNOON AND EARLY EVENING HOURS. THIS WILL RESULT IN AN INCREASED RISK FOR HEAT EXHAUSTION OR HEAT STROKE. A FEW THUNDERSTORMS WILL BE POSSIBLE STARTING THIS AFTERNOON. SEVERE WEATHER IS NOT FORECASTED WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A SLIGHT RISK FOR SEVERE THUNDERSTORMS EXISTS FRIDAY. DAMAGING WINDS...LARGE HAIL AND LOCALLY HEAVY RAIN WILL BE THE MAIN THREATS. THE PRIMARY STORM MOTION WILL BE SOUTHEAST AT 35 MPH. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE EARLY NEXT WEEK. SEVERE WEATHER IS NOT FORECASTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FRIDAY. LMZ844>849-190945- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 532 AM EDT THU JUL 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS TONIGHT LEADING TO WAVES BUILDING TO 3 TO 5 FEET...MAINLY NORTH OF HOLLAND. AS A RESULT AN INCREASED RISK FOR RIP CURRENTS WILL EXIST. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY. DAMAGING WINDS...LARGE HAIL AND FREQUENT LIGHTNING WILL BE THE MAIN RISKS. THE INCREASED RISK FOR RIP CURRENTS ALONG THE ENTIRE LAKESHORE WILL EXIST FOR FRIDAY. A FEW THUNDERSTORMS WILL BE POSSIBLE EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FRIDAY.
In the hours before
Special weather statement, Jul 18, 1:07 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
107 PM EDT THU JUL 18 2013
MIZ072>074-181800-
CALHOUN-JACKSON-KALAMAZOO-
107 PM EDT THU JUL 18 2013
...SIGNIFICANT WEATHER ADVISORY...
AT 105 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS DEVELOPING ALONG INTERSTATE 94 BETWEEN
KALAMAZOO AND JACKSON...MOVING EAST AT 15 MPH.
ONE HALF INCH DIAMETER HAIL...WIND GUSTS GREATER THAN 40 MPH...BRIEF
HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MARSHALL... TEKONSHA... SPRINGPORT...
CONCORD... ALBION... LEE TWP...
BURLINGTON... TOMPKINS... SANDSTONE...
PARMA... BABCOCK... HOMER...
ALSO IMPACTED WILL BE INTERSTATE 94 EAST OF KALAMAZOO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.
&&
LAT...LON 4228 8556 4242 8497 4243 8414 4207 8413
4207 8548
TIME...MOT...LOC 1707Z 276DEG 13KT 4233 8493 4224 8515
MEADEThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 1:07 PM EDT | Special Weather Statement | GRR | Calhoun, Jackson, Kalamazoo | 53 min |
| Jul 18, 1:35 PM EDT | Severe Thunderstorm Warning | GRR | Calhoun, Jackson | 40 min |
| Jul 18, 1:52 PM EDT | Areal Flood Advisory | GRR | Calhoun, Jackson | 6 hr |
| Jul 18, 4:09 PM EDT | Small Craft Advisory | GRR | 36 hr |
Nearby
Beach Hazards Statements in Michigan, 2013Every beach hazards statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.